# SDR SWAA2015071041778

- Difficulty date: June 23, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 35,666 hours, 20,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD CHORD SKIN CRACKED AT BS 540, STRINGER 22L, AFT FASTENER ROW 2ND FASTENER HOLE.  REPAIRED SKIN IAW EA.
